# SDR PCAA9900015

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Failed
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LGA-FLT 3881, UPON LANDING GEAR EXTENSION THE GEAR INOP CAUTION LIGHT ILLUMINATED.  AIRCRAFT LANDED SAFELY.  MAINTENANCE TROUBLESHOT SYSTEM, REPLACED RELAYS 3261-K5, K6, AND K7.  OPERATIONAL CHECK GOOD.
